# SDR UIE2008F00044

- Difficulty date: September 8, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Isolation Valve
- Part number: 73836222
- Part serial: FL16594
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR TURN BACK. DURING CLIMB BOTH LT AND RT MANIFOLD PRESSURE WAS FLUCTUATING. DURING TROUBLESHOOTING AFTER CRUISE POWER SET 103.4, THE NR 1,3, AND 4 PYLONS VALVES WOULD NOT CLOSE. WITH LT AND RT ISOLATION VALVES CLOSED, IT WAS DETERMINED THAT THE NR 1 PYLON VALVE WAS PARTIALLY OPEN WITH 8 PSI. THE NR 3 AND NR 4 INDICATED STUCK FULL OPEN WITH 38 PSI. APPROX 76.0 KG OF FUEL JETTISONED.  NR 1,NR 3 AND NR 4 PYLON VALVES REPLACED AND ALL OPERATIONS NORMAL. ALSO NR 3 PRESSURE REGULATING VALVE REPLACED AND OPS CHECKED OK. WIRING CHECKS ALSO ACCOMPLISHED AND CHECKED OK.  (K)
